Alert archive / Texas / Flash Flood Warnings in 2014

Flash Flood Warning 14, NWS Brownsville, TX

September 26, 2014Starr County, Texas

NWS Brownsville, TX issued this flash flood warning at Sep 26, 2014, 8:31 PM CDT for Starr County, Texas. It was in force for 119 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 26, 2014, 8:31 PM CDT (01:31 UTC)
Expired
Sep 26, 2014, 10:30 PM CDT
In force
119 min
Issued by
NWS Brownsville, TX
Area
Storm-based polygon
Flood severity
None

County Starr County, TX

The radar

The Brownsville radar (KBRO), 147 km from the middle of the area, began a volume at 01:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 26, 8:55 PM CDTFLASH FLOODRio Grande City, TXRIO GRANDE CITY SHERIFFS OFFICE REPORTS EMBASSY STREET CLOSED DUE TO FLOODING. ALSO HOUSE FLOODED ON CENICA STREET. LOS OLMOS CREEK ALSO OUT OF BANKS...DEPTH OF FLOODWATER UNKNOWN.
Sep 26, 9:34 PM CDTFLASH FLOODRio Grande City, TXSTARR COUNTY SHERIFFS OFFICE REPORTS LOS OLMOS CREEK IS 2 TO 3 FEET ABOVE ITS BANK IN THE LAS LOMAS AREA. LAS LOMAS NEIGHBORHOOD FLOODED...DEPTH OF FLOODWATER UNKNOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Brownsville Intl, TX (KBRO), launched 00:00Z, 1.5 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brownsville Intl, TX at 00:00Z on 2014-09-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 761 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brownsville Intl, TX at 00:00Z on 2014-09-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
761 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
968 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
10 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

378 
WGUS54 KBRO 270131
FFWBRO
TXC427-270330-
/O.NEW.KBRO.FF.W.0014.140927T0131Z-140927T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BROWNSVILLE TX
831 PM CDT FRI SEP 26 2014

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL STARR COUNTY IN DEEP SOUTH TEXAS...
  THIS INCLUDES THE CITIES OF...RIO GRANDE CITY...EL SAUZ.

* UNTIL 1030 PM CDT

* AT 828 PM CDT...RADAR CONTINUED TO INDICATE HEAVY RAINFALL OVER 
RIO GRANDE CITY AND CENTRAL STARR COUNTY. THIS RAINFALL IS EXPECTED 
TO CONTINUE FOR AT LEAST ANOTHER HOUR. LAW ENFORCMENT IN RIO GRANDE 
CITY REPORTS THE LOS OLMOS CREEK HAS LEFT ITS BANKS AND THIS CREEK 
WILL LIKELY CONTINUE TO RISE AND THREATEN PROPERTY AND ROADWAYS IN 
RIO GRANDE CITY AND LAS LOMAS.

WATER LEVELS WILL BE HIGH ENOUGH TO THREATEN PROPERTY AND MAY CROSS 
HIGHWAY 83 AND 755.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR.

  OTHER LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...  
GARCIASVILLE...LA PUERTA...LAS LOMAS AND SANTA CRUZ.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LOW WATER CROSSINGS ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT
ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT
ONLY TAKES A FEW INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES
AWAY.

DON'T BECOME A STATISTIC. TURN AROUND...DON'T DROWN!

&&

LAT...LON 2667 9899 2654 9869 2626 9869 2627 9873
      2629 9873 2629 9875 2630 9876 2631 9876
      2631 9875 2632 9876 2632 9878 2636 9880
      2636 9883 2635 9884 2636 9888

$$

JGG
3 follow-up statements
209 
WGUS74 KBRO 270205
FFSBRO

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
905 PM CDT FRI SEP 26 2014

TXC427-270330-
/O.CON.KBRO.FF.W.0014.000000T0000Z-140927T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
STARR TX-
905 PM CDT FRI SEP 26 2014

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR CENTRAL STARR COUNTY
UNTIL 1030 PM CDT...

AT 903 PM CDT...LAW ENFORCEMENT IN RIO GRANDE CITY REPORTED ROAD 
CLOSURES DUE TO FLOODING ON THE EAST SIDE OF RIO GRANDE CITY. THE 
LOS OLMOS CREEK HAS LEFT ITS BANKS AND WATER WAS ENTERING A HOME AT 
ONE LOCATION. VERY HEAVY RAINFALL IS CONTINUING IN RIO GRANDE CITY 
WITH MODERATE RAINFALL CONTINUING BETWEEN EL SAUZ AND RIO GRANDE 
CITY...ON THE LOS OLMOS CREEK.

WATER LEVELS ARE EXPECTED TO CONTINUE TO RISE AND THREATEN HOMES AND 
BUSINESSES AND CROSS ROADWAYS AND HIGHWAYS IN CENTRAL AND 
SOUTHEASTERN STARR COUNTY. RESIDENTS ALONG THE LOS OLMOS CREEK 
SHOULD BE PREPARED TO MOVE TO HIGHER GROUND IMMEDIATELY.

OTHER LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
GARCIASVILLE...LA PUERTA...LAS LOMAS AND SANTA CRUZ.

  LOCATIONS AFFECTED INCLUDE...
  RIO GRANDE CITY.
  EL SAUZ.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LOW WATER CROSSINGS ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT
ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT
ONLY TAKES A FEW INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES
AWAY.

&&

LAT...LON 2667 9899 2654 9869 2626 9869 2627 9873
      2629 9873 2629 9875 2630 9876 2631 9876
      2631 9875 2632 9876 2632 9878 2636 9880
      2636 9883 2635 9884 2636 9888

$$

JGG
739 
WGUS74 KBRO 270235
FFSBRO

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
935 PM CDT FRI SEP 26 2014

TXC427-270330-
/O.CON.KBRO.FF.W.0014.000000T0000Z-140927T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
STARR TX-
935 PM CDT FRI SEP 26 2014

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR CENTRAL STARR COUNTY
UNTIL 1030 PM CDT...

THIS IS A PARTICULARLY DANGEROUS SITUATION FOR THE LAS LOMAS 
NEIGHBORHOOD.

AT 933 PM CDT...EMERGENCY MANAGEMENT REPORTED THE LOS OLMOS CREEK 
HAS RISEN TWO TO THREE FEET ABOVE ITS BANKS IN LAS LOMAS AND THE 
ENTIRE NEIGHBORHOOD IS FLOODED WITH WATER ENTERING HOMES. HEAVY 
RAINFALL CONTINUES IN THE NEIGHBORHOOD WITH MODERATE RAINFALL TO THE 
NORTH CONTINUING TO FALL ONTO THE LOS OLMOS CREEK AND FLOODING WILL 
LIKELY WORSEN.

THE CREEK WILL ALSO CONTINUE TO THREATEN HOMES AND BUSINESSES AS 
WELL AS HIGHWAY 83 AND HIGHWAY 755 IN THE GREATER RIO GRANDE CITY 
AREA.

  LOCATIONS AFFECTED INCLUDE...
  RIO GRANDE CITY.
  EL SAUZ.



OTHER LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
GARCIASVILLE...LA PUERTA...LAS LOMAS AND SANTA CRUZ.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WIDESPREAD FLOODING IS OCCURRING OR WILL OCCUR SOON. NUMEROUS ROADS
WILL BE CLOSED...AND HOMES ESPECIALLY IN LOW LYING AREAS...WILL
BECOME INUNDATED. MOVE TO HIGHER GROUND IMMEDIATELY!

&&

LAT...LON 2667 9899 2654 9869 2626 9869 2627 9873
      2629 9873 2629 9875 2630 9876 2631 9876
      2631 9875 2632 9876 2632 9878 2636 9880
      2636 9883 2635 9884 2636 9888

$$

JGG
779 
WGUS74 KBRO 270317
FFSBRO

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1017 PM CDT FRI SEP 26 2014

TXC427-270330-
/O.CON.KBRO.FF.W.0014.000000T0000Z-140927T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
STARR TX-
1017 PM CDT FRI SEP 26 2014

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR CENTRAL STARR COUNTY
UNTIL 1030 PM CDT...

THIS IS A PARTICULARLY DANGEROUS SITUATION FOR THE LAS LOMAS 
NEIGHBORHOOD.

AT 1015 PM CDT...EMERGENCY MANAGEMENT REPORTED NUMEROUS CARS HAD 
BEEN FLOODED ON HIGHWAY 83 NEAR LAS LOMAS AND FLOODWATERS REMAINED 
HIGH IN LAS LOMAS. THE HEAVIEST RAINFALL HAS MOVED SOUTH OF THE 
RIVER FOR NOW WITH MODERATE RAINFALL CONTINUING OVER THE LOS OLMOS 
CREEK. FLOODING AND DANGEROUS TRAVEL CONDITIONS WILL CONTINUE.

  LOCATIONS AFFECTED INCLUDE...
  RIO GRANDE CITY.
  EL SAUZ.

OTHER LOCATIONS THAT WILL EXPERIENCE FLOODING 
INCLUDE...GARCIASVILLE...LA PUERTA...LAS LOMAS...HIGHWAY 755 AND 
SANTA CRUZ.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WIDESPREAD FLOODING IS OCCURRING OR WILL OCCUR SOON. NUMEROUS ROADS
WILL BE CLOSED...AND HOMES ESPECIALLY IN LOW LYING AREAS...WILL
BECOME INUNDATED. MOVE TO HIGHER GROUND IMMEDIATELY!

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROAD.
THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY.
MOVE TO HIGHER GROUND.

&&

LAT...LON 2667 9899 2654 9869 2626 9869 2627 9873
      2629 9873 2629 9875 2630 9876 2631 9876
      2631 9875 2632 9876 2632 9878 2636 9880
      2636 9883 2635 9884 2636 9888

$$

JGG

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this flash flood warning went out at Sep 26, 2:45 PM CDT, 5 hours 46 minutes earlier.

Area forecast discussion, Sep 26, 2:45 PM CDT, 5 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
245 PM CDT FRI SEP 26 2014

.SHORT TERM /NOW THROUGH SATURDAY NIGHT/...A LINE OF SCATTERED
SHOWERS CONTINUES TO TREK WESTWARD ACROSS SOUTH TEXAS...REMNANTS
OF THE LARGER ACTIVITY THAT WAS ACROSS THE GULF WATERS OVERNIGHT.
ACTIVITY IS EXPECTED TO INCREASE IN COVERAGE LATER TODAY AND
TONIGHT AND CONTINUE INTO THE DAY SATURDAY.

RIGHT NOW THE CUTOFF H5 LOW IS CENTERED DIRECTLY OVER THE BIG
BEND REGION...WITH AN IMPULSE WRAPPING AROUND THE SOUTH SIDE
HEADING INTO SOUTH TEXAS. COASTAL TROUGHING HAS DEVELOPED...AND IS
VERY WEAK AS EXPECTED. THE IMPULSE WRAPPING INTO THE REGION WILL
START TO ENHANCE ACTIVITY LATER TODAY AND CONTINUE INTO TOMORROW
MORNING. WILL CONTINUE TO GO WITH GOOD CHANCE TONIGHT INTO
TOMORROW MORNING. ANY SHOWER ACTIVITY WILL BRING HEAVY DOWNPOURS
IN LOCALIZED LOCATIONS. MY ONE CONCERN IS THE AMOUNT OF DRY AIR
WRAPPING AROUND THE H5 LOW...WHICH IS MAKING SIGNIFICANT PROGRESS
AROUND THE SOUTHERN END. THE DRY AIR WOULD BE AN INHIBITING FACTOR
TO WIDESPREAD SHOWERS...BUT WOULD ALSO INCREASE THE AMOUNT OF
THUNDER IN THE REGION. SO CONTINUOUS RAINFALL NO LONGER A GIVEN
ESPECIALLY FOR THE LATER HOUR TOMORROW. CLOUD COVER WILL BE THICK
ENOUGH TOMORROW TO AGAIN HOLD HIGHS DOWN IN THE LOW 80S.

.LONG TERM /SUNDAY THROUGH THURSDAY/...THE MID LEVEL LOW OVER
CENTRAL TEXAS WILL EJECT NORTHEAST AS THE INVERTED SURFACE TROUGH
OVER THE WESTERN GULF OF MEXICO BEGINS TO DISSIPATE SATURDAY NIGHT
INTO SUN. LINGERING MOISTURE ACROSS THE CWA WILL SUPPORT ISOLATED
SHOWERS AND THUNDERSTORMS SUNDAY. WEAK MID LEVEL RIDGING WILL
BUILD ACROSS THE REGION SUNDAY INTO MONDAY AND TUESDAY...RESULTING
IN DRIER WEATHER AND THE RETURN OF NEAR NORMAL HIGH TEMPERATURES.
MID LEVEL RIDGING OVERHEAD WILL FLATTEN AND SHIFT EAST ON TUE...
WITH A MORE ROBUST SOUTHEAST FLOW SETTING UP. ISOLATED SHOWERS AND
THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY AND THURSDAY AS MOISTURE
INCREASES ACROSS THE AREA. LOW PRESSURE WILL DEVELOP OVER THE
SOUTHERN PLAINS WEDNESDAY UNDER A MID LEVEL TROUGH... PREVIOUSLY A
MID LEVEL LOW OVER NEVADA... SHIFTING EAST...WITH THE UNDERLYING
LOW AND ATTACHED COLD FRNT MOVING MORE EAST TO WEST THAN SOUTH...
BUT WITH THE FRONT MAKING IT INTO CENTRAL TEXAS BY THE END OF THE
WEEK.

&&

.MARINE...
NOW THROUGH SATURDAY NIGHT...SHOWERS AND THUNDERSTORMS STILL A
THREAT TONIGHT AS INSTABILITY FROM COASTAL TROUGH REMAINS IN
PLACE. GENERAL LONG FETCH SEAS WILL RUN 4 TO 5 FEET...BUT
AGITATION FROM SHOWERS AND THUNDERSTORMS WILL ADD ANOTHER FOOT TO
WAVE HEIGHTS TONIGHT INTO TOMORROW. COASTAL TROUGH WILL CONTINUE
TO PRODUCT WINDS OF 15 TO 20 KNOTS...SO MARINERS ARE ADVISED
CAUTION. WITH SHOWER ACTIVITY CONTINUING THROUGH SATURDAY
NIGHT...AGITATED SEAS WILL CONTINUE THROUGH MOST OF THE NIGHT.

SUNDAY THROUGH TUESDAY...EXERCISE CAUTION CONDITIONS OVER THE
GULF WILL EXTEND INTO SATURDAY NIGHT DUE TO SLIGHTLY STRONGER
NORTHEAST WINDS AND ELEVATED SEAS. OTHERWISE...LIGHT TO MODERATE
NORTHEAST TO EAST WINDS WILL PREVAIL SUNDAY THROUGH TUESDAY.
MODERATE SEAS SATURDAY NIGHT WILL GRADUALLY DECREASE THROUGH THE
PERIOD. RAIN CHANCES WILL BEGIN TO DECREASE ON SUNDAY AS HIGH
PRESSURE BUILDS ACROSS THE LOWER TEXAS COASTAL WATERS THROUGH
EARLY NEXT WEEK.

COASTAL FLOODING...A LONG FETCH OF BREEZY WINDS FROM THE EAST
WILL OCCUR OVER THE ENTIRE GULF OF MEX THROUGH SATURDAY...WHILE
ASTRONOMICAL HIGH TIDE RUN BETWEEN 1.4 AND 1.8 FEET ABOVE NORMAL.
THE COMBO OF THE WINDS...PRODUCING ROUGH SWELLS FROM THE EAST AND
THE HIGHER THAN NORMAL TIDES MAY PRODUCE SOME MINOR COASTAL
FLOODING ON THE BEACHES THROUGH THE NEXT 36 HOURS...ESPECIALLY AT
HIGH TIDE.

&&

.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL  75  86  76  87 /  60  70  20  20
BROWNSVILLE          74  86  74  87 /  50  70  20  20
HARLINGEN            73  86  73  87 /  50  70  20  20
MCALLEN              73  87  73  87 /  60  60  20  20
RIO GRANDE CITY      73  85  73  86 /  60  60  20  20
SOUTH PADRE ISLAND   77  84  77  86 /  60  70  30  20

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.
&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/RGV

64/54/MARTINEZ
Hazardous weather outlook, Sep 26, 3:48 PM CDT, 4 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BROWNSVILLE TX
348 PM CDT FRI SEP 26 2014

TXZ248>257-272100-
ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY-
INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
348 PM CDT FRI SEP 26 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A MODERATE RISK FOR RIP CURRENTS AT AREA BEACH FOR THE
REST OF TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS MAY PRODUCE HEAVY RAINFALL
WITH POSSIBLE MINOR LOCALIZED FLOODING.

MINOR COASTAL FLOODING IS POSSIBLE AT LOCAL BEACHES TONIGHT DUE TO
ROUGH SWELLS AND HIGHER THAN NORMAL ASTRONOMICAL TIDES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

AN ELEVATED RISK FOR RIP CURRENTS IS LIKELY AT LOCAL BEACHES
SATURDAY AND SUNDAY.

SCATTERED TO NUMEROUS SHOWER AND THUNDERSTORMS ACTIVITY IS
EXPECTED AGAIN SATURDAY. HEAVY RAINFALL IS AGAIN POSSIBLE WITH
MINOR FLOODING OF LOW LYING AND POORLY DRAINING AREAS.

MINOR COASTAL FLOODING IS POSSIBLE AT LOCAL BEACHES SATURDAY AND
AGAIN SUNDAY DUE TO ROUGH SWELL AND HIGHER THAN NORMAL TIDES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ130-132-135-150-155-170-175-272100-
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
348 PM CDT FRI SEP 26 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE
LAGUNA MADRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, Sep 26, 5:46 PM CDT, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
546 PM CDT FRI SEP 26 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     FLASH FLOOD      RIO GRANDE CITY         26.38N  98.83W
09/26/2014                   STARR              TX   LAW ENFORCEMENT

            RIO GRANDE CITY POLICE REPORTS MAJOR STREET FLOODING
            WIDESPREAD ACROSS THE CITY.

&&

EVENT NUMBER BRO1400069

JMS

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 26, 8:25 PM CDTAreal Flood AdvisoryBROStarr95 min
Sep 26, 10:24 PM CDTFlash Flood WarningBROStarr96 min
Sep 26, 11:54 PM CDTAreal Flood AdvisoryBROStarr111 min
Sep 27, 1:39 AM CDTAreal Flood AdvisoryBROStarr111 min
Sep 27, 1:43 PM CDTAreal Flood AdvisoryBROCameron107 min
Sep 27, 2:33 PM CDTAreal Flood AdvisoryBROHidalgo, Starr117 min
Sep 27, 3:23 PM CDTFlash Flood WarningBROHidalgo97 min
Sep 27, 3:33 PM CDTAreal Flood AdvisoryBROCameron57 min
Sep 27, 3:46 PM CDTFlash Flood WarningBROHidalgo104 min
Sep 27, 4:08 PM CDTAreal Flood AdvisoryBROBrooks, Kenedy82 min
Sep 27, 5:14 PM CDTAreal Flood AdvisoryBROHidalgo61 min
Sep 27, 5:54 PM CDTCoastal Flood AdvisoryBROKenedy9 hr
Sep 27, 6:36 PM CDTAreal Flood AdvisoryBROCameron, Willacy84 min

Nearby

Flash Flood Warnings in Texas, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.